# SDR AALA980845

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Passenger Seat
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT PATH LIGHT AT PASSENGER SEAT 35 AB INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT SOCKET AT PASSENGER SEAT 35 AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
